Ask an expert
Question

23 Jun 2010

URGENT URGENT CIPRAMIL
started taking cipramil 4 days ago, only started with a quarter of a tablet and took half a tablet yesterday morning.
Yesterday afternoon I got so confused like I was drunk and didn’  t know where I was or what I was doing…  I am an extremely sensitive person inside and out, was it the cipramil that made me feel this way , nervous and confused and had the worst panic attack in years !!!! I can’  t even drive!!1
How long will it take for the meds to work out of my system?

Answer 235 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo B
It will usually be out of the system in 72 hours. Please inform your doctor about the side effects you had (confusion is one of the side effects although not common, so it could have been the Cipramil) If the 1/4 tablet did not give you side effects, rather take that for a week to 10 days before trying to increase the dosage again if you feel that it is not working. You may be one of those people where a 1/4 tablet would be enough.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.